# SDR DALA2019061303560

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,223 hours, 26,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE EICAS MESSAGE. MSG ILLUMINATED AT POWER SWAP, SECURED EXTERNAL POWER AND MESSAGE EXTINGUISHED.  INSP RT WING SLIDE AREA, DOOR AND ACCESS PANEL, NO TROUBLE FOUND IAW AMM 25-65, SQUIB TESTED GOOD.
